# SDR 7C7A2017013100283

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 47,657 hours, 52,706 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85545066101
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER, CENTER HINGE, TOP LEADING EDGE RIB CRACKED
